Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hot flushes, nausea, dizziness, shaking, vomiting, weight loss. Diagnosed with endometriosis. Could i be pregnant?

hi, im 21 and diagnosed with endometriosis , for the past 3 weeks ive been having hot flushes, nausea , dizzines, shaking, vomiting, weight loss but a slightly swollen stomach, and ive been having memory lapses and confusion.. i dont get a period as i take the pill continuosly so i dont get a period and make my endometriosis worse... could i be pregnant?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
normally there is less chance for pregnancy as you are on contraceptive pills but the possibility can not be completely ruled out as the pills are having around 1% of failure rate,
so you better consult gynecologist and undergo blood test for pregnancy if comes negative with your doctor's advice you can go for tests like hemoglobin, blood sugar, ultrasound, check blood pressure etc to find out the possible cause for your symptoms.
take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor